Vigamox Overdose

The specific effects of a Vigamox overdose are unknown at this time. Vigamox is an eye drop, and very little of it actually reaches the bloodstream; this makes an overdose unlikely. An overdose is more likely if the medicine is taken by mouth. If treatment is necessary, it will likely consist of treating any symptoms that occur.

Is It Possible to Overdose on Vigamox?

Vigamox® (moxifloxacin eye drops) is a medication approved to treat bacterial conjunctivitis, a type of "pink eye." Although it is unclear what exactly to expect from an overdose with Vigamox, the effects are not expected to be dangerous.
 
Overdose symptoms are more likely if the medication is accidentally taken by mouth, which might occur with children or pets, rather than as an eye drop, since very little of the medication reaches the bloodstream when it is applied to the eye.
 

Treating a Vigamox Overdose

Because so little is known about the possible effects of an overdose with this medication, it is unknown how best to treat it. Therefore, treatment, if necessary, likely will include supportive care. This type of care consists of treating any symptoms that occur as a result of the overdose. 
 
It is important that you seek medical attention immediately if you believe that you or anyone else may have overdosed on Vigamox.
 
 
7 Easy Tips for Starting Solids

Vigamox Eye Drops

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.